# SDR R61A201501300065

- Difficulty date: January 30, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: NAS6604D12
- Condition: Corroded
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG HEAVY CHECK, THE AFT SERVICE DOOR EMERGENCY SLIDE LOWER HARDWARE IS CORRODED.  MX R & R  AFT SERVICE DOOR EMERGENCY SLIDE LOWER HARDWARE IAW AMM 20-10-01.  PN NAS6604D12, BOLT.
